MathSciNet Relay Station
MathSciNet bibliographic data
MR320565 (47 #9101) 35R99 (57D30 58G99)
Zachmanoglou, E. C. Solutions of partial differential equations with support on leaves of associated foliations. Trans. Amer. Math. Soc. 180 (1973), 415–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement